Currently browsing: Items authored or edited by Olivia Reade

4 items in this list.
Generated on Tue Jun 18 17:39:12 2024 BST.

Jump to:

2023 | 2022 | 2020 | 2019

2023To Top

2022To Top

Reade, Olivia (2022). Introducing edge-biregular maps. Journal of Algebraic Combinatorics, 55 pp. 1307–1329.

2020To Top

Erskine, Grahame; Hriňáková, Katarína and Reade, Olivia (2020). Self-dual, self-Petrie-dual and Möbius regular maps on linear fractional groups. The Art of Discrete and Applied Mathematics, 3(1), article no. 3.

2019To Top

Fraser, Jay; Jeans, Olivia and Širáň, Jozef (2019). Regular self-dual and self-Petrie-dual maps of arbitrary valency. Ars Mathematica Contemporanea, 16(2) pp. 403–410.


Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0